# SDR HEEA083203

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Aircraft time: 13,166 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Leg Assy
- Part number: 206062102013
- Condition: Worn
- Location: Engine Mount
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOUNT LEGS WORN. SCRAPPED.
